Previous |  Up |  Next


Title: On solvability of the Stokes problem in Sobolev power weight spaces (English)
Author: Voldřich, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 2
Year: 1984
Pages: 325-336
Category: math
MSC: 35A05
MSC: 35J55
MSC: 35Q10
MSC: 35Q30
MSC: 76D07
idZBL: Zbl 0595.35085
idMR: MR768821
Date available: 2008-06-05T21:18:25Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Kufner A.: Weighted Sobolev spaces.Teubner, Leipzig, 1960. MR 0664599
Reference: [2] Nečas J.: Les méthodes directes en théorie des équations elliptiques.Academia, Prague, 1967. MR 0227584
Reference: [3] Voldřich J.: Solvability of the Dirichlet boundary value problem for nonlinear elliptic partial differential equations in Sobolev power weight appear in Časopis Pěst. Mat. MR 0808076
Reference: [4] Temam R.: Navier-Stokes equations.North-Holland Publishing Company, Amsterdam. 1979. Zbl 0454.35073, MR 0603444
Reference: [5] Girauld V., Raviart P.-A.: Finite element approximation of the Navier-Stokes equations.Springer Verlag, 1981.
Reference: [6] Sallinen P.: A representation theorem for bounded bilinear forms on Banach spaces.Mathematics University of Oulu, reprint, 1979.


Files Size Format View
CommentatMathUnivCarol_025-1984-2_14.pdf 718.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo